# SDR SWAA2013092320404

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 41,258 hours, 28,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cleat
- Part number: 67778101
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR DIRTY.  CLEANED CLEATS IAW MM.
